# SDR USAA2012050700014

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 39,198 hours, 13,972 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: 507
- Condition: Low Pressure
- Location: R2 Door
- Part time: 39,198 hours, 13,972 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL.  FOUND R2 ASSIST PRESSURE LOW - CHARGED R2 DOOR ASSIST CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
